# SDR FDEA200812105119

- Difficulty date: December 10, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: A5517805820600
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB L/E 341 CB WEB IS CRACKED, APPROX 5' FROM OTBD END.  STOP DRILLED CRACK IAW SRM 51-73-10.  ACCOMPLISHED HFEC IAW NTM 51-10-08 AND NO FURTHER DAMAGE WAS FOUND.  FABRICATED REPAIR IAW SRM 51-71-40.  ALODINED IAW SRM 51-21-10 PRIMED IAW SRM 51-23-10.  INSTALLED REPAIR IAW SRM 51-40-21.
